MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 560PBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Sore Throat (2396); Respiratory Tract Infection (2420); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles.There was no report of serious patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received new and relevant information on 03/02/2023 alleging aluminium headache, nasal/throat irritation related to a cpap device's sound abatement foam.Clinical codes are added to the h6 section.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.Corrected information was provided in h6, b7 and section h10 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging visualization of particles, headaches and nasal/throat irritation or soreness related to a cpap device's sound abatement foam.There was no report of patient harm or injury.After the third attempt to have the device and components returned for evaluation, the customer stated that the device was not available to be returned, customer did not receive replacement and currently using the recalled device.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Corrected information was provided in b7, the information (patients underlying health condition includes mental disorders like post-traumatic stress disorder (ptsd)) was not reported in earlier report.Section h6 health effect- impact code (soreness), type of investigation findings and investigation conclusions has been updated.

Brand Name
REMSTAR AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15486954
Report Number2518422-2022-83167
Device Sequence Number7831589
Product Code BZD
UDI-Device Identifier00606959042858
UDI-Public00606959042858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number560PBT
Device Catalogue Number560PBT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer03/02/2023
03/02/2023
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date03/03/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown